# SDR FDEA200912094415

- Difficulty date: December 9, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 50797843
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING HATCH UPPER EDGE EXT SKIN IS BENT OUT AND CRACKED AT FASTENER.  STOP DRILLED CRACK IAW IAW SRM 52-00-3 FIG 4.  FABRICATED NEW DOUBLER  IAW SRM 52-00-3 FIG4.  TREATED AND PRIMED DOUBLER IAW SRM 51-10-2.  INSTALLED DOUBLER ON RT FWD OVERWING HATCH UPPER EDGE EXT SKIN IAW SRM 52-00-3 FIG 4, REV 101.
